# SDR JGVR20190807001

- Difficulty date: August 7, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 12,008 hours, 7,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED OIL-CANNED AREA OF 3.9" BY 1.6" OF THE UPPER INBOARD AFT WIN SKIN TRAILING EDGE, AT THE FLAP CUTOUT, BY INSTALLING .040" THICK 2024-T3 REINFORCING DOUBLER PER ENGINEERING ORDER.
